Article citationsMore>>

S. Portnoy, “Censored Regression Quantiles,” Journal of the American Statistical Association, Vol. 98, No. 464, 2003, pp. 1001-1012. doi:10.1198/016214503000000954

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top